# SDR UHLA201601050882

- Difficulty date: January 5, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 29,701 hours, 18,368 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR NOT SHOWING ARMED ON STATUS PAGE OR ON DOOR. CLEANED AND LUBED R1 DOOR HANDLE REF AMM 52-41-22.
